# SDR SWI2024F00518

- Difficulty date: April 21, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF SUB FRAME AT FS 535.0 CORRODED AT LOWER GUIDE FITTING     (C-CHECK RO 6/17/2024)   COMPLIED WITH MHIRJ  REO 670-53-31-871 REV-- DATED 2024-05-08 IN REPAIRING OF THE LOWER GUIDE FITTING AT AFT SIDE OF SUB FRAME AT FS535.00. COMPLIED WITH TASK CARD 51-900-1002-SKY
